MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO VIAVALVE SAFETY IV CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO VIAVALVE SAFETY IV CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 3265103
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the viavalve catheter utilized by the rn's are complaining of a drag when threading the catheter forward.Causing veins to blow or having to poke the patient again.

Brand Name
JELCO VIAVALVE SAFETY IV CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7570835
Report Number3012307300-2018-02068
Device Sequence Number2678309
Product Code FOZ
UDI-Device Identifier15019517078411
UDI-Public15019517078411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number3265103
Device Lot Number3529456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1